No Cover Image

Journal article 548 views

Computational modelling of variably saturated flow in porous media with complex three--dimensional geometries / Nick Croft, Mark Cross, Diane McBride

International Journal for Numerical Methods in Fluids, Volume: 50

Swansea University Authors: Nick Croft, Mark Cross, Diane McBride

Published in: International Journal for Numerical Methods in Fluids
Published: 2006
URI: https://cronfa.swan.ac.uk/Record/cronfa25907
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @ArticleTNC:J2006d, author= D. McBride and M. Cross and N. Croft and C. Bennett and J. Gebhardt, title= Computational modelling of variably saturated flow in porous media with complex three--dimensional geometries, journal= International Journal for Numerical Methods in Fluids, volume= 50, pages= 1085--1117, year= 2006
College: College of Engineering